# SDR SWAA2017101717138

- Difficulty date: October 16, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 10,432 hours, 4,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Angle
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE GIRT BAR ANGLE LOOSE.   SECURED GIRT BAR ANGLE IAW SIP.
